High TSH with Graves Disease anyone?
Anyone know if its possible to have a high TSH (15.5) and have Graves Disease? If so, is there a test that will tell me for sure it is Graves I have?
Im still struggling to find out why I have these "cycles" of hyper-like symptoms with such a high TSH...but also have Hypo symptoms as well....if you were to look at me you would say "classic hypo" - overweight, puffy face, etc... but the blood work (T3) and my hyperness seems to say different. When I get in these "Cycles" I notice I tend to speak real fast, am jittery, sweaty, hot, etc...classic hyper.
My T3 and Free T3 were just slightly Abnormally high and my T4's were low/mid-range low normal but my TSH is cranked up.
Here's my last labs as a refresher:
(Taken April 13, 2004):
Cortisol 13.3 mcg/dl Reference Range 4.3 - 22.4
Prolactin - ABNORMAL HIGH - 18.8 - Reference Range 2.1 - 17.7
TSH (3rd. Gen.) - ABNORMAL HIGH - 15.353 - Reference Range .4 - 5.5
T4 FREE - .9 NORMAL LOW - Reference Range .8 - 1.8
T3 FREE - 4.51 ABNORMAL HIGH - Reference Range 2.30 - 4.20
T3 TOTAL - 1.92 ABNORMAL HIGH - Reference Range .70 - 1.79
Thyroxine - 9.0 - NORMAL - Reference Range 4.5 - 12.0
(Taken May 7, 2004):
TSH (3rd. Gen.) - ABNORMAL HIGH - 14.641 - Reference Range .40 - 5.5
T4 FREE - NORMAL LOW - 1.0 - Reference Range .8 - 1.8
T3 FREE - NORMAL - 3.66 - Reference Range 2.30 - 4.20
T3 TOTAL - ABNORMAL HIGH - 1.96 - Reference Range .70 - 1.79
Thyroxine - NORMAL - 9.8 - Reference Range 4.5 - 12.0
Prolactin - ABNORMAL HIGH - 23.5 - Reference Range 2.1 - 17.7
Testosterone - ABNORMAL LOW - 214.22 - Reference Range 241.00 - 827.00
When I have these "cycles" my hands shake, get real dizzy, panicky, hard to focus, BP and heart rate rises....for the last 3 or 4 hours now in my "cycle" my blood pressure was 145/104 with a resting heart rate of 104 when it otherwise normal around 124/83 at 82 BPM.
Any suggesstions from the old pro's/comments. Im at my wits end with this already. I can really use some help or someone to give me some ammo to present the doctor.